# SDR DHL200071725D

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, UPPER RUDDER TAB RIGHT LOWER SECTION OF SKIN HAS ABOUT 15 SQUARE INCH OF DELAMINATION AND SPOTS OF CORROSION. INSTALLED FIBERGLASS OVERLAY REPAIR AS PER B727 SRM 51-40-8, FIG 8.  SIZE; 12 BY 6.  REF: N/R 4685.
